# SDR ZZDA070629193

- Difficulty date: June 29, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FWD BULKHEAD VERTICAL STIFFENER LBL 34 LOWER SECTION CORRODED.  INSTALLED REPAIR AT AFT CARGO COMPARTMENT LBL 34 FWD BULKHEAD VERTICAL STIFFENER.
